# SDR 05060701

- Difficulty date: March 1, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EVENT SUMMARY STATED 14TH STAGE BLEED AIR FAIL.  REMOVED AND REPLACED STANDBY THERMAL SWITCH & HEAT SENSOR.
